Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 16 found articles
 
 
  On an Extension of a Linear Control Problem with Phase Constraints
 
 
Title: On an Extension of a Linear Control Problem with Phase Constraints
Author: Morina, S. I.
Appeared in: Differential equations
Paging: Volume 41 (2005) nr. 4 pages 518-528
Year: 2005
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands